# SDR GTIA2025121139198

- Difficulty date: December 10, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N669NK
- Make and model: Airbus A321-231
- Aircraft serial: 7296
- Aircraft time: 30,762 hours, 13,606 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 JUMPSEAT FLASHLIGHT TEST BUTTON INOP ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) )-R/R L1 FLASHLIGHT AND TEST BUTTON PER A/C DRAWING TITLE A321 CEO EMERGENCY EQUIPMENT LAYOUT DRAWING NUMBER A321 CEO EMER EQUIP THIS CLEARS DMI LG PG 3504116-2 LOG BK UPDATED
